# SDR CALA2021120102202

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 141N832212
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO NRC 9287089: B757-53-3-0550- L1 DOOR SILL INBOARD ATTACH POINT UNDER SIDE HAS CORROSION. REMOVED CORROSION IAW B757-2 SRM 51-10-02. ORIG MAT .050 PER BAC V901427, INSP QC418 DWG 141N8322. MAT REMOVED .028, MAT REMAINING .022 IS OUT OF LI MITS IAW B757-2 SRM 53-00-51. REMOVED AND REPLACED CHANNEL IAW B 757-2 SRM 51-40-02 AND DWG# 141N8322-12 REV K.  REF HAECO MECH
